# SDR REXA2020012830128

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL IN SECTIONS  [ FS= 374 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA. (W1) (CPAX)                   
""CORROSION LEVEL 2. SEAT RAIL IN SECTIONS [ FS= 374 TO FS= 485, 9LBL ] AND [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12                               
"
